# SDR ALGA2012051803

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- Aircraft time: 15,396 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Adapter
- Part number: 406040542107
- Part serial: A2328
- Condition: Corroded
- Location: Free Wheel Unit
- Component: Free Wheel Unit, Bell
- Component part number: 406040500143FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER CORRODED BEYOND LIMITS.
